# SDR DALA2018110546441

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 74,569 hours, 55,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Service Panel
- Condition: Cracked
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE PANEL LOWER CORNER 1/2 INCH SKIN CRACK. REPAIRED PER ERA 572732-14 REV. ORIG. C/W RII QC3032. (LP4586680)
